During the past few weeks, reports have been numerous of soybean plants with symptoms mimicking plant growth regulator (PGR) herbicide damage. Leaf cupping and malformation in soybean are not well understood; however, it seems that there are at least three circumstances that may lead to these symptoms:
- soybean plants are exposed to a plant PGR herbicide (e.g., 2,4-D and dicamba);
- application of a postemergence herbicide to soybean induces the response, and
- environmental conditions stimulate the symptoms.
Iowa State University
Owen, Micheal D. and Hartzler, Robert G., "Plant growth regulator herbicide symptoms in soybean" (2002). Integrated Crop Management News. 1748.
The Iowa State University Digital Repository provides access to Integrated Crop Management News for historical purposes only. Users are hereby notified that the content may be inaccurate, out of date, incomplete and/or may not meet the needs and requirements of the user. Users should make their own assessment of the information and whether it is suitable for their intended purpose. For current information on integrated crop management from Iowa State University Extension and Outreach, please visit https://crops.extension.iastate.edu/.